# SDR GTIA2023050537165

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 34,975 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 843172
- Condition: No Test
- Location: Epsu 11wl
- Part time: 34,976 hours, 16,093 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EPSU BATT FAILED DURING TEST 11WL LH O/W
PN 3214-31  SN 843172-REMOVED AND REPLACED EPSU 11WL IAW A320MM 35-51-38 OPS TEST GOOD 
"
